# SDR 2001UALA01586

- Difficulty date: August 1, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 17,799 hours, 5,869 cycles
- Engine: Iae V2527A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Computer
- Part number: 7850027
- Condition: Faulty
- Location: Bleed Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING DUE TO LOSS OF NR 1 ENGINE BLEED.  *S/D*  FOUND LEAKING CLAMPS AT GROUND AIR START CONNECTION (FIXED PROBLEM ON NR 1 BLEED), AND REPLACED NR 2 BLEED AIR MONITORING COMPUTER FOR NR 2 BLEED PROBLEM.  NO FURTHER DISCREPANCIES HAVE BEEN REPORTED.
